# SDR DALA2022070804787

- Difficulty date: July 7, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N664DN
- Make and model: Boeing 757232
- Aircraft serial: 25012
- Aircraft time: 85,798 hours, 39,671 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Support Angle
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 664 CORROSION ON ANGLE SUPPORT LBL 19 STA 740 AT STRINGERS FWD CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00409- ANGLE SUPPORT LBL 19 STA 740 AT STRINGERS FWD CARGO COMPARTMENT WAS REPLACED PER DWG 453N1853 REV.G AND B757-200 SRM. (2309892)
